Return to the Health Forum | Post a Follow-Up

 o
Can BP medicines make you fat?

Posted by loren66 (My Page) on
Fri, Sep 19, 08 at 9:26

I have been on several high BP medicines for many many years. Over these years, I have slowly gained weight and cannot lose it. Of course, this weight does not help lower blood pressure, so I get more meds! It is frustrating!


Follow-Up Postings:

 o
RE: Can BP medicines make you fat?

Most people gain weight as they age. There has to be a change in eating habits to offset this, or there will be a gain. It will be slow, but sure!! And it's hard to get rid of!

Another thing is that some, but not all, people with high BP retain fluid. Are you on any kind of diurectic?

In other words, you gain weight from retaining fluid or too much food as you get older. You need to drink a certain amount of fluid so that leaves you with the unpleasant task of cutting back more on your calories.

Good luck!


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here